View Full Version : Propeciahelp.com

11-28-2010, 08:31 AM
I recently posted a comment on propecia help discussing some of the symptoms being linked to Propecia from the drug, particularly concerning were patients who were on anti depressants complaining that propecia caused them to get wrinkles from the age of 30 to 40!

However, I noted the following responses from the sites admin!

1. Hello trsisko, You are receiving this notification because your topic "Symptoms andPropecia" at "PROPECIAHELP: Unresolved Finasteride Propecia Proscar sideeffects info & discussion forum" was disapproved by a moderator oradministrator. The following reason was given for the disapproval: You never took a 5AR inhibitor -- as such, you do not fit the demographicsof this forum. Accordingly, your post has been removed and your accountdenied. The content and demographics of this forum are highly-specific to 5ARinhibitor usage, NOT general sexual/mental/physical dysfunction fromunknown/non-5ARI causes. Therefore, by their very nature any root CAUSES orMECHANISMS for your issues CANNOT be the same as ours, as you never took a5AR inhibitor. As such, if you are suffering from what you believe to be similar issues toour own, we recommend you seek out OTHER GENERAL sexual, mental or physicaldysfunction websites and forums, as the root cause of your issues does notinvolve 5AR inhibitor usage. These general dysfunction websites will bebetter able to assist you with investigative options, for non 5AR-inhibitorrelated issues. Thank you for your understanding.

2. If you want to take Fin go ahead.

Also, find something else to do with your time other than try to stir up controversy on a forum for men with persistent side effects.

Nobody is interested in wasting time and energy arguing or debating with people who disbelieve the drug can have serious negative consequences by interfering with hormonal metabolism/causing androgen deprivation and hypogonadism.

Since that is your motive, you do not belong on this site, especially since you are considering taking it. If that's the case, go post on hairloss sites, you arne't even in the demographic of this forum.

Now it strikes me that anyone posting anything questioning any of the effects of the drug ect on patients or maybe suggesting they may be caused by a number of things is not allowed! Any positive talk of propecia will pretty much get you banned!

11-28-2010, 03:30 PM
That's very disturbing!

11-28-2010, 03:51 PM
That pretty much explains that.